Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 61, Number 2

All articles in this issue are freely accessible.

Geometrices of matrices. II. Study of involutions in the geometry of symmetric matrices
Loo-Keng Hua.
Trans. Amer. Math. Soc. 61 (1947), 193-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022203
Geometries of matrices. III. Fundamental theorems in the geometries of symmetric matrices
Loo-Keng Hua.
Trans. Amer. Math. Soc. 61 (1947), 229-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022204
An alternate sufficiency proof for the normal problem of Bolza
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 61 (1947), 256-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020220
Orthogonality and linear functionals in normed linear spaces
Robert C. James.
Trans. Amer. Math. Soc. 61 (1947), 265-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021241
Approximation of continuous functions by integral functions of finite order
H. Kober.
Trans. Amer. Math. Soc. 61 (1947), 293-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0019738
Recursive functions and intuitionistic number theory
David Nelson.
Trans. Amer. Math. Soc. 61 (1947), 307-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025420